# SDR DALA1102649855

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN SEVERAL WASHERS PULLING THROUGH SKIN OF FLOOR PANEL NR84.  FABRICATED FLOOR PANEL WEB AND HAT CHANNELS FROM IAW DWG 9957919. ASSEMBLED PANEL WEB AND  HAT CHANNELS IAW SRM 51-30-2 AND ERA 488336-14.  REQUIRED INSPECTION COMPLETED.
